# SDR YENA2025033100337

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 35,287 hours, 11,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1233, MCO-SJU. 'FUME EVENT. DIRTY SOCK MUSTY SMELL. REPEAT EVENT; AFTER CW 2017-T 015K INFONOTICE AND REPLACED OZONE FILTERS HEPA AND ECS DECONTAMINATION SE LOG PAGE FOR MORE DETAILS 4228137 (CW INFO NOTICE 2017-T015K AND FOUND SOURCE OF ODOR IS APU SYS WITH OIL ON INTAKE AREA REF LOG PAGE 4228137-2 FOR ECS DECONTAMINATION), 4228138 (DUE TO ODOR EVENT EVENTS PRECAUTIONARY TROUBLESHOOTING REPLACED FILTER OZONE REF AMM 21-51-41-06), 4228139 (REPLACED HEPA FILTER DUE TO ODOR EVENTS REFD AMM 21-21-41-040 TEST ACFT AND NO ODOR NOTED ACFT OK FOR SVC .'
